Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 85, NWS Green Bay, WI

June 14, 2017Menominee County, Shawano County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 14, 2017, 1:23 PM CDT for Menominee County, Shawano County, Wisconsin. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2017, 1:23 PM CDT (18:23 UTC)
Expired
Jun 14, 2017, 2:30 PM CDT
In force
67 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Menominee County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 82 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 1:47 PM CDTTORNADO2 Ene Gresham, WIVERY BRIEF TORNADO CAPTURED ON VIDEO. CORRESPONDS WITH REPORT A COUPLE MINUTES LATER OF FUNNEL CLOUD WEST OF KESHENA. VIDEO PROVIDED BY WLUK-TV.
Jun 14, 1:50 PM CDTFUNNEL CLOUD5 W Keshena, WIUPDATE TO EARLIER TORNADO REPORT. FUNNEL DID NOT TOUCH DOWN. NO DAMAGE REPORTED.
Jun 14, 1:50 PM CDTTORNADO5 W Keshena, WIBRIEF TOUCHDOWN NEAR HWY VV.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 12:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
303 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

793 
WUUS53 KGRB 141823
SVRGRB
WIC078-115-141930-
/O.NEW.KGRB.SV.W.0085.170614T1823Z-170614T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
123 PM CDT WED JUN 14 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Menominee County in northeastern Wisconsin...
  Western Shawano County in northeastern Wisconsin...

* Until 230 PM CDT.

* At 123 PM CDT, a severe thunderstorm was located 8 miles northeast
  of Wittenberg, or 20 miles south of Antigo, moving northeast at 30
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Neopit around 145 PM CDT. 

Other locations impacted by this severe thunderstorm include College
Of Menominee Nation, Shepley, Intersection Of Hwy 55 And County M,
Lyndhurst, Gresham, Mattoon, Middle Village, Upper Bass Lake, Red
River and Bowler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4482 8921 4503 8911 4503 8898 4512 8898
      4511 8849 4480 8850
TIME...MOT...LOC 1823Z 221DEG 24KT 4487 8901 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Eckberg
4 follow-up statements
173 
WWUS53 KGRB 141831
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
131 PM CDT WED JUN 14 2017

WIC078-115-141930-
/O.CON.KGRB.SV.W.0085.000000T0000Z-170614T1930Z/
Menominee WI-Shawano WI-
131 PM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR MENOMINEE AND WESTERN SHAWANO COUNTIES...

At 131 PM CDT, a severe thunderstorm was located near Neopit, or 18
miles northwest of Shawano, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe storm will be near...
  Neopit around 140 PM CDT. 

Other locations impacted by this severe thunderstorm include College
Of Menominee Nation, Shepley, Intersection Of Hwy 55 And County M,
Lyndhurst, Gresham, Mattoon, Middle Village, Upper Bass Lake, Bowler
and Zoar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4486 8918 4503 8911 4503 8898 4512 8898
      4511 8849 4480 8850
TIME...MOT...LOC 1831Z 227DEG 29KT 4493 8890 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Eckberg
887 
WWUS53 KGRB 141854
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
154 PM CDT WED JUN 14 2017

WIC078-115-141930-
/O.CON.KGRB.SV.W.0085.000000T0000Z-170614T1930Z/
Menominee WI-Shawano WI-
154 PM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR MENOMINEE AND WESTERN SHAWANO COUNTIES...

At 154 PM CDT, a severe thunderstorm was located near Neopit, or 20
miles northwest of Shawano, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
Menominee and western Shawano Counties, including the following
locations: College Of Menominee Nation, Intersection Of Hwy 55 And
County M, Gresham, Mattoon, Middle Village, Upper Bass Lake and Zoar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4485 8895 4503 8911 4503 8898 4512 8898
      4511 8849 4480 8850
TIME...MOT...LOC 1854Z 223DEG 32KT 4505 8875 

HAIL...0.75IN
WIND...60MPH
 
$$

EB
585 
WWUS53 KGRB 141906
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
206 PM CDT WED JUN 14 2017

WIC078-115-141930-
/O.CON.KGRB.SV.W.0085.000000T0000Z-170614T1930Z/
Menominee WI-Shawano WI-
206 PM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR MENOMINEE AND CENTRAL SHAWANO COUNTIES...

At 205 PM CDT, a severe thunderstorm was located over Neopit, or 18
miles southeast of Antigo, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Legend Lake, Keshena, Neopit, College Of Menominee Nation,
Intersection Of Hwy 55 And County M, Middle Village, Upper Bass Lake
and Zoar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4495 8879 4497 8892 4503 8894 4512 8898
      4511 8849 4480 8850 4484 8872
TIME...MOT...LOC 1905Z 229DEG 18KT 4501 8883 

HAIL...0.75IN
WIND...60MPH
 
$$

EB
214 
WWUS53 KGRB 141925
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
225 PM CDT WED JUN 14 2017

WIC078-115-141934-
/O.EXP.KGRB.SV.W.0085.000000T0000Z-170614T1930Z/
Menominee WI-Shawano WI-
225 PM CDT WED JUN 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR MENOMINEE AND CENTRAL SHAWANO
COUNTIES WILL EXPIRE AT 230 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 800 PM CDT for
north central and northeastern Wisconsin.

LAT...LON 4495 8879 4497 8892 4503 8894 4512 8898
      4511 8849 4480 8850 4484 8872
TIME...MOT...LOC 1924Z 221DEG 24KT 4510 8872 

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:00 PM CDT, 23 minutes earlier.

Area forecast discussion, Jun 14, 1:00 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
100 PM CDT Wed Jun 14 2017

Updated aviation portion for 18Z TAF issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 246 AM CDT Wed Jun 14 2017

Convective trends and severe weather potential are the main
forecast concerns.

Have been watching the line of thunderstorms approaching from
western WI. Recent observations have shown numerous gusts to
30-40 knots along this line. A gradual decrease in reflectivity
and lightning, and warming cloud tops, suggests that the line is
weakening as it encounters the upper level ridge and increased
capping (+12 C at 700 mb). Meso-models support the weakening
trend, and indicate that there may not be much left of the line
as it reaches north central WI. However, all meso-models show
elevated storms firing over northeast/far eastern WI by 09z, on
the edge of the cap where the latest meso-analysis shows MUCAPE of
1000-1500 j/kg. Despite sufficient instability for severe hail,
weak deep layer shear and high wet-bulb zero heights of 10.5-11.5
K FT suggest that small hail and heavy downpours will be the
primary concerns.

After a short lull in the convection during the mid-morning to
midday period, a short-wave trof (currently over eastern Nebraska)
will swing through the forecast area during the afternoon and
early evening. This wave will trigger additional thunderstorms
in a moderately unstable air mass (CAPE 1000-2500 J/kg). With
sufficient deep layer shear of 25-40 kts, another round of
organized severe weather is expected. Damaging winds and large
hail will be the main threats, but 0-3 km helicities of around
200, strong low-level CAPE and the presence of the warm frontal
boundary support a small tornado threat as well.

A cold front will move through the forecast area tonight,
continuing the chance of thunderstorms overnight, and possibly
into early Thursday morning in far eastern WI. The rest of the
day on Thursday looks dry, with decreasing clouds and humidity,
and gusty west winds.

Temperatures will remain above normal over the region.

.LONG TERM...Thursday Night Through Tuesday
Issued at 246 AM CDT Wed Jun 14 2017

A 500 mb low currently over the western CONUS should be in
Manitoba by 00Z Friday. This will result in a more zonal flow
aloft across the Great Lakes until a trough digs into the
northern Plains over the weekend.

A cooling trend will bring temperatures back closer to normal for
the upcoming weekend. Once the upper trough axis passes to the
east, flow aloft becomes northwest and at least a couple of days
of cooler than normal high temperatures are expected for the
early part of the work week.

The main chances for showers and storms are expected to be late
this week and into the weekend. Once the upper trough axis passes
to the east there will be occasional slight chance/low end chance
PoPs at most.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1259 PM CDT Wed Jun 14 2017

MVFR ceilings over northern Wisconsin will dissipate this
afternoon as a warm front moves north and increasing winds mix
out low level moisture.

Thunderstorms will move across the area from southwest to northeast
during the mid and late afternoon hours accompanied by gusty winds
and heavy rain. They should exit the area during the early evening.
Additional scattered thunderstorms are possible alter tonight as
a weak cold front moves through.

IFR ceilings and visibilities are possible late tonight and early
Thursday where winds become light and the ground is wet from
rain. Good flying weather is expected by noon Thursday.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......MG
AVIATION.......RDM
Hazardous weather outlook, Jun 14, 3:04 AM CDT, 10 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
304 AM CDT Wed Jun 14 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-150815-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
304 AM CDT Wed Jun 14 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms with small hail and heavy
downpours early this morning, especially over northeast and east
central Wisconsin.

There is a slight risk of severe thunderstorms today and tonight,
especially during the afternoon and early evening. Damaging
winds, large hail, heavy rainfall and flooding, and possibly a
tornado or two, may impact the region.

Due to several recent bouts of heavy rainfall, the Wisconsin
River continues to flow faster than normal with a few locations at
or above flood stage. Caution should be used if boating or
fishing on the Wisconsin River. Other rivers across the region
will also be on the rise along with faster than normal flows for
this time of year.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A chance of thunderstorms will return for late this week and
the weekend, but severe storms do not appear likely.

The Wisconsin River will continue to flow faster than normal
due to recent heavy rainfall, with a few locations expected to
remain at or above flood stage through at least Thursday. Other
rivers across north-central and northeast Wisconsin will be
running high as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times today and tonight.

LMZ521-522-541>543-150815-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
304 AM CDT Wed Jun 14 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms with small hail and heavy
downpours early this morning.

Additional strong to severe thunderstorms are possible later this
afternoon and evening. Some of these storms will produce strong
winds, hail and heavy rainfall.

Patchy dense fog may develop, as a warm and moist air mass flows
over the relatively cool waters of Lake Michigan.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A chance of thunderstorms will return during the weekend.

Kieckbusch/MG

In the hours before

Special weather statement, Jun 14, 7:30 AM CDT, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Green Bay WI
730 AM CDT WED JUN 14 2017

WIZ022-141315-
Door WI-
730 AM CDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DOOR COUNTY UNTIL
815 AM CDT...

At 730 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sturgeon Bay, moving northeast at 25 mph.

Pea size hail, winds to around 40 mph and torrential rainfall
will be possible with this storm.

This strong thunderstorm will be near...
  Jacksonport around 750 AM CDT.
  Egg Harbor around 755 AM CDT.

Other locations impacted by this storm include Peninsula Center, Fish
Creek, Valmy, Institute, Potawatomi State Park, Whitefish Bay,
Baileys Harbor, Whitefish Dunes State Park and Carlsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4501 8710 4486 8715 4478 8726 4470 8731
      4493 8748 4494 8745 4501 8740 4515 8727
      4507 8700
TIME...MOT...LOC 1229Z 228DEG 19KT 4490 8732

ECKBERG
Special weather statement, Jun 14, 8:26 AM CDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Green Bay WI
826 AM CDT WED JUN 14 2017

WIZ022-141415-
Door WI-
826 AM CDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DOOR COUNTY UNTIL 915 AM
CDT...

At 826 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms from Institute to Egg Harbor to Peninsula State
Park to Ephraim. The thunderstorms were moving to the northeast
at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm. Torential rainfall can be expected with this storm that
may produce street flooding in Institute, Egg Harbor and Ephraim.

Locations impacted include...
Jacksonport, Ephraim, Egg Harbor, Newport State Park, Whitefish Bay,
Baileys Harbor, Sister Bay, Peninsula Center, Fish Creek and
Peninsula State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4516 8697 4501 8710 4488 8716 4481 8726
      4497 8735 4524 8719 4530 8713 4530 8691
TIME...MOT...LOC 1322Z 223DEG 23KT 4499 8716

ECKBERG
Special weather statement, Jun 14, 9:04 AM CDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Green Bay WI
904 AM CDT WED JUN 14 2017

WIZ022-141445-
Door WI-
904 AM CDT WED JUN 14 2017

...STRONG THUNDERSTORM ACROSS NORTHERN DOOR COUNTY...

At 903 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ephraim, or 25 miles northeast of Sturgeon Bay, moving northeast at
30 mph.

Winds in excess of 30 mph will be possible with this storm.

This strong thunderstorm will be near...
  Newport State Park around 920 AM CDT.

Other locations impacted by this storm include Baileys Harbor, Fish
Creek, Peninsula State Park, Sister Bay, Rowleys Bay and Ellison Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4524 8690 4519 8692 4516 8697 4510 8695
      4501 8709 4513 8725 4533 8707 4534 8706
      4527 8688
TIME...MOT...LOC 1403Z 226DEG 25KT 4513 8709

ECKBERG
Special weather statement, Jun 14, 12:44 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1244 PM CDT WED JUN 14 2017

WIZ035-036-045-141900-
Waushara WI-Wood WI-Portage WI-
1244 PM CDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR WOOD...PORTAGE AND WESTERN
WAUSHARA COUNTIES UNTIL 200 PM CDT...

At 1243 PM CDT, Doppler radar was tracking strong thunderstorms
across far southwest Wisconsin. The thunderstorms were moving to the
northeast around 45 mph. These storms will arrive across southern
Wood, southwest Portage and western Waushara counties between 130 PM
and 215 PM CDT. These storms are expected to continue across the
region during the mid afternoon hours.

At this time, these storms are not severe, however conditions are
favorable for the storms to strengthen and become severe. A severe
thunderstorm watch is in effect until 8 pm. Stay tuned to your
favorite media source for the latest statements and possible
warnings on this cluster of thunderstorms.

Locations that my be impacted by these thunderstorms include...
Stevens Point, Wisconsin Rapids, Marshfield, Whiting, Pittsville,
Plainfield, Babcock, Lake Wazeecha, Plover and Stockton.

LAT...LON 4468 9032 4468 8937 4398 8937 4398 8960
      4425 8960 4425 9032
TIME...MOT...LOC 1737Z 218DEG 41KT 4414 9134 4369 9067 4289 9081

Eckberg

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:35 AM CDTSpecial Weather StatementGRBVilas25 min
Jun 14, 5:46 AM CDTSpecial Weather StatementGRBKewaunee29 min
Jun 14, 7:14 AM CDTRiver Flood WarningGRBLincoln24 hr
Jun 14, 7:16 AM CDTSpecial Marine WarningGRB119 min
Jun 14, 7:30 AM CDTSpecial Weather StatementGRBDoor45 min
Jun 14, 8:26 AM CDTSpecial Weather StatementGRBDoor49 min
Jun 14, 9:04 AM CDTSpecial Weather StatementGRBDoor41 min
Jun 14, 12:44 PM CDTSpecial Weather StatementGRBPortage, Wood76 min
Jun 14, 1:45 PM CDTTornado WarningGRBMenominee, Shawano30 min
Jun 14, 1:58 PM CDTSpecial Weather StatementGRBPortage, Wood77 min
Jun 14, 2:14 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara, Wood59 min
Jun 14, 2:20 PM CDTSevere Thunderstorm WarningGRBOconto40 min
Jun 14, 2:48 PM CDTAreal Flood AdvisoryGRBPortage, Waupaca, Waushara3 hr
Jun 14, 2:52 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca, Waushara, Winnebago53 min
Jun 14, 2:53 PM CDTSpecial Marine WarningGRB2 hr
Jun 14, 3:25 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc, Oconto, Outagamie, Shawano and 1 more50 min
Jun 14, 3:34 PM CDTAreal Flood AdvisoryGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Waupaca and 1 more3 hr
Jun 14, 3:45 PM CDTTornado WarningGRBBrown, Kewaunee, Oconto, Outagamie, Shawano34 min
Jun 14, 4:00 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee, Manitowoc60 min
Jun 14, 4:09 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto57 min
Jun 14, 4:35 PM CDTSpecial Marine WarningGRB115 min
Jun 14, 4:57 PM CDTSevere Thunderstorm WarningGRBDoor43 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.